# SDR FDEA202206161440

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N848FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 66258
- Aircraft time: 2,083 hours, 406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 121W10011171
- Condition: Inoperative
- Location: Epas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSP, R-1 DOOR EPAS GREEN STATUS LT INOP.       REMOVED AND REPLACED THE 2 9V BATTERIES IN THE R-1 EPAS BATTERY PACK, REF B777   AMM: 52-11-20-4-2. RE-ARMED R-1 EPAS SAFETY SW W/ GREEN FLASHING STATUS LT   FUNCTION RESTORED NML. ITEM OK FOR SVC.
